Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Having kidney failure with diabetes and hyper tension. Need of transplant? - Online Doctor Chats

Date : 25-Aug-2013
User rating for this question
Very Good Posted in: Kidney Conditions
Answered by

General & Family Physician
Practicing since : 2002
Answered : 106 Questions
Doctor:good afternoon
User:Good Afternoon Dr
User:Im having a relative with me who is having kidney failure
User:31 yrs male
User:with diabetes and hyper tension
Doctor:sorry about that
Doctor:please proceed
User:Doctor has prescribed a transplant
User:blood group is o+ and no donor
User:he is on haemodialisis
User:few days back he developed hepatitis C virus with type A infection
User:what should we transplant is not possible
Doctor:his father or brother can donate one kidney if possible
Doctor:is that not possible?
User:not possible due to blood group
Doctor:then he must continue to be on hemodialysis
User:yes but what is solution? Doctor....we need help
Doctor:solution is treatment of Hepatitis C along with continued HD
User:there is one CAPD dialisis...can it help
Doctor:it can help too
Doctor:he needs to be on some kind of HD whatever type it is
User:Thanks Doctor
Doctor:until and unless renal transplant is possible
Doctor:Thank you too
User:Ok Doctor Thanks
Doctor:take care
Doctor:bye for now
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor